# SDR SWAA2022030282290

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 68,862 hours, 40,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT OF DOOR THRESHOLD SCUFF PLATE CORRODED / REMOVED AND REPLACED AFT CARGO COMPARTMENT AFT OF DOOR THRESHOLD SCUFF PLATE PER AMM 53-11-02
